Hamiltonian form and solitary waves of the spatial Dysthe equations

Abstract : The spatial Dysthe equations describe the envelope evolution of the free-surface and potential of gravity waves in deep waters. Their Hamiltonian structure and new invariants are unveiled by means of a gauge transformation to a new canonical form of the evolution equations. An accurate Fourier-type spectral scheme is used to solve for the wave dynamics and validate the new conservation laws, which are satisfied up to machine precision. Traveling waves are numerically constructed using the Petviashvili method. It is shown that their collision appears inelastic, suggesting the non-integrability of the Dysthe equations.
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00633389
Contributeur : Denys Dutykh <>
Soumis le : vendredi 18 novembre 2011 - 08:36:50
Dernière modification le : lundi 21 mars 2016 - 11:32:28
Document(s) archivé(s) le : dimanche 19 février 2012 - 02:21:26

Fichiers

FF_DD-JETP-2011.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Francesco Fedele, Denys Dutykh. Hamiltonian form and solitary waves of the spatial Dysthe equations. JETP Letters, Springer Verlag, 2011, 94 (12), pp.840-844. 〈10.1134/S0021364011240039〉. 〈hal-00633389v2〉

Partager

Métriques

Consultations de
la notice

233

Téléchargements du document

71